# SDR MASA2018112511548

- Difficulty date: November 25, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 37,295 hours, 29,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 9 OVERHEAD EMER LT INOP.  PLACED ON MEL.
